# SDR DALA2025100107123

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 96,064 hours, 44,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN APU BLEED AIR SELECTED ON DIRTY SOCK ODOR OBSERVED IN FLIGHT DECK AND AFT CABIN. ODOR DISPERSED WHEN APA BLEED SEALED OFF.  C/W W/C 0550-2002 STEP 1-4 CONFIRM APU CONTAMINATION OF HYD FLUID COMING FROM WHEEL WELL AREA, C/W LEVEL B DECONTAMINATION PER AMM 21-00- 00-615-803-A NO ODOR NO SMOKE NOTED, FOUND HYD LEAK IN WW AT HP MANIFOLD REFER TO LOG 7404103 DUE TO CONTAMINATION OF APU, APU WILL INOP ON MEL. (LP: 7404102)
